# SDR ZW0A0303601

- Difficulty date: March 27, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- Aircraft time: 10,811 hours, 5,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FIRST FOUR EGRESS LIGHTS IN THE FIRST CLASS CABIN WERE INOPERATIVE.  RESEATED THE ELECTRICAL CONNECTOR AT ROW 3 AND 4.  CHECK-C 6-7-02 STL.
